# SDR DXTA200701911

- Difficulty date: February 4, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,520 hours, 3,352 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN & COCKPIT LANDED IN APPROX 2 MIN UNABLE TO DETERMINE CAUSE.  EMERGENCY DECLARED.  STARTED APU & RAN EACH PACK ONE AT A TIME, STARTED RT ENG SHUTDOWN APU AIR RAN PACKS USING RT ENG. PERFORMED SAME TASK ON LT ENG. NO SMOKE OR ODORS NOTED.  PERFORMED POWER RUNS TO CHECK HP & LP ON ENGS. NOTHING NOTED. ACCESSED BOTH COALESCER SOCKS. NORMAL. REINSTALLED RAN APU WITH BOTH PACKS ON & FULL ELECTRICAL LOAD ON APU. NOTHING NOTED. MOVED ACFT INTO HGR. POWERED UP EVERYTHING, NO DEFECTS NOTED. CHECKED ALL C/BS, ALL NORMAL. CHECK BEHIND BOTH CO-PILOTS & PILOTS CB PANEL. NOTHING NOTED. CHECKED INLET & OUTLET OF ACM'S, CHECKED ACM'S FOR ROTATION BOTH TURN FREELY.  ALL WORK IAW CE-750 MM.
